View Full Version : Should I Talk To My Dr. About Beta Blockers?


crazylegs12588
07-14-10, 02:48 PM
Hey everyone,

So here is my deal. I am currently titrating Vyvanse to find the perfect dose. So far, I think the right dose for me is 50mgs. I love Vyvanse compared to Adderall XR which is what I was previously on. I don't get as bad of crash, and I am not as moody.

I am also on 50mgs of Zoloft for SAD/GAD and 15mgs of Remeron to help me sleep.

Anyway, I have been keeping track of my blood pressure lately and I went to my GP about a week ago and my BP is fine but my HR is in the 90's and my GP didn't seem too concerned, but I am because I am an athlete this is unacceptable to me.

While on my Vyvanse the highest my HR has ever been was 114. As you can imagine this only made my anxiety worse.

I would hate to stop the Vyvanse just because of this because I'm so productive now and getting everything I want to get done completed. I honestly think from what I have been reading on here about beta blockers that they would help me because I think ones I can get my HR down my anxiety will be gone because most of my anxiety comes from my physical symptoms constantly worried about HR.

What are your thoughts? Can my NP prescribe Beta Blockers or does my GP?

THANKS!!!!

StoicNate
07-14-10, 03:07 PM
I had the same problem with Adderall IR, but I fine-tuned my dose to a lower one and everything is fine now.

I think Instant Release medication is easier to control, since I know exactly when it should start/stop working and now my heart rate is close to normal when on Adderall.

Maybe try an Instant Release medication if Vyvanse is still giving you trouble.

crazylegs12588
07-14-10, 03:09 PM
I had the same problem with Adderall IR, but I fine-tuned my dose to a lower one and everything is fine now.

I think Instant Release medication is easier to control, since I know exactly when it should start/stop working and now my heart rate is close to normal when on Adderall.

Maybe try an Instant Release medication if Vyvanse is still giving you trouble.

Thanks Stoic for the info!!!